# SDR FDEA201608042811

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,242 hours, 24,809 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH,  WHEN SELECTING FLAPS  FROM 20 TO 25 RECEIVED A T/E FLAP DISAGREE, COMPLETED  QRH PROCEDURE.  PERFORMED FLAPS 20 LANDING.  CONTINUED PROBLEM ON GROUND.  TROUBLESHOT IAW FIM 27-51 FAULT TREES 808 AND 803, COMPLYING WITH FSEU BITE PROCEDURES.  NO FAULTS NOTED ON ANY FSEU'S.  C/W OPS CK OF FLAPS NORMAL OPERATION AND ALTERNATE OPERATION IAW MM 27-51-00.  OPS CKS GOOD.  INSPECTED FLAP DRIVES, GIMBALS, ROLLERS AND TRACKS FOR ANY BROKEN OR DAMAGED PARTS, OPERATION IS SMOOTH AND PARTS ARE WELL LUBRICATED.  INSPECTED T/E FLAP PDU ASSY INCLUDING BYPASS VALVE AND ALTERNATE SHUTOFF VALVE FOR HYDRAULIC LEAKS OR DAMAGE, FOUND NONE.  SYSTEM HAS NO HISTORY FOR PAST NINETY DAYS.  ACFT OK FOR SERVICE.
